# SDR SIMA20140810001

- Difficulty date: August 10, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 29,890 hours, 21,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD OVERHEAD CEILING LIGHT INOPERATIVE.  FLIGHT CREW PLACARDED IAW MEL 33-34.  REPOSITIONED EMER LIGHT BULB OPERATIONAL CHECK OK IAW AMM 33-51-00 MEL IS RESTORED.
